Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 4, Pages 577–589 (Mi de6163)  

Ordinary Differential Equations

On the stability in the large of some multidimensional nonlinear differential systems which satisfy the generalized Routh–Hurwicz conditions

L. I. Burganskaya

Belarusian Institute mechanization of agriculture, Minsk

Full text: PDF file (1445 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 29.05.1985

Citation: L. I. Burganskaya, “On the stability in the large of some multidimensional nonlinear differential systems which satisfy the generalized Routh–Hurwicz conditions”, Differ. Uravn., 23:4 (1987), 577–589

Citation in format AMSBIB
\Bibitem{Bur87}
\by L.~I.~Burganskaya
\paper On the stability in the large of some multidimensional nonlinear differential systems which satisfy the generalized Routh--Hurwicz conditions
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 4
\pages 577--589
\mathnet{http://mi.mathnet.ru/de6163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893051}


Linking options:
  • http://mi.mathnet.ru/eng/de6163
  • http://mi.mathnet.ru/eng/de/v23/i4/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022